Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ShaneB

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Alrighty...so Im using Differin, right?? Well..on the container its in, it says to apply the cream ONCE every day, before retiring.... The problem I see with that: What if you take a shower in the morning everyday?....wouldn't that "wash" the cream off from last night?? I have no problems with the pill im taking...its just a pill..but the Diff. cream...yeah...Im concerned that its losing its effectiveness after I shower.... Thoughts?? Thanks in advance... ~Shane
  2. I've rested my skin for one day only...not 2 days....but Im afraid to be off of anything...because acne will most assuredly get worse if left unattended to...
  3. Dont remember the pill doing that to anyone I know who has taken it....hmmm.. With acne...there are definately certain cures for certain people, that much I KNOW.
  4. Well...who knows how I'll react to Differin....at the very least I hope to stay the same...and I dont remember Differin making it worse....so... Its worth a shot...if this doesn't work out, I'll have to find some other method.... Note---I will, though, at least stick with Differin for a month...reason being because I have nothing else...lol. Proactiv was harmful and nearly run dry in supply anyway...Differin is all I got...*shrug* Heres to the hopes of a better face...hurrah! Oh...and not
  5. Lol...No, Im not starving....I dont have "bones sticking out..." So yeah...Im not that extreme... But I believe I am thinner than the girl I mentioned above....hmm..She didnt seem to care though..*shrug* Its all opinoins anyway. :lol2:
  6. Ok...so as some know, I have recently decided to discontinue the use of Proactiv. Differin gel, taken with an additional black and yellow pill known as "Tetracycline -500mg Capsulezen" will now become my regimen. But..before I start up on Differin and this Pill....how long should I wait to let my skin readjust?? So far, it has been over one day..probably about one and a half days...since stoping Proactiv... Is this enough...or should I wait longer??? Thanks in advance. ~Shane~
  7. Lol...yeah. Agreed. Long hair...over the face...good with me.
  8. You know...on that note...I actually wouldn't really prefer myself having a lot of muscle... Maybe a bit more toning....I am -quite- frail ....but not that much more. I've never been into the "big muscles" thingy....Just good to hear that all girls aren't either.. and no.... im NOT gay. :lol2:
  9. Scars on your back...eh??? I have scoliosis (sp?)...and that has left my back looking like I, seriously, have been in about 20 knife-fights... Im not lying...its that serious. I dont really suffer that hard from body acne all that much..chest and neck if anything...shoulders a little...but In my opinion...those seem so trivial in comparison to what is on the FACE....if your face has acne, it is ...bar-none...the worst situation you could be in.
  10. Milk is not the only problem...eating cereal is a bigger problem. If you want to stop acne, stop eating cereal AND milk. Eat some eggs. Oh crap..I like cereal and always have it with plain-old milk...whoops. And yeah, I have acne...
  11. Lol...Im sorry, but I must state this even if for comical reasons alone.... Alot of men on this site, from my reading about these forums, seem to suggest "working-out" or "buffing-up" to make themselves feel better for those with acne... Ironically enough...Im about 5'11...a scant 135 pounds...with long/poofy brown hair and glasses. The total oppositve of your "buff-guy" imagine...the only thing I got is flexibility. But anyway, getting to the point, I was told by a "girl friend" (a girl who
  12. Just a personal rant from a newbie---- I like girls who wear their hair down over their face regardless of acne or not...hmph. Guess Im wierd..
  13. Hmm...I think what I'll do is wait 2 or so days...let my skin "reload" so to speak, then go back to Differin... At least it doesn't make my face red,bumpy, or more acne-prone than before....especially when Im not in the sun...hehehe...its a flaw, but oh well. I dont care....I just thought BP in Proactive would, at least, NOT make it worse...but it has. Thanks for the responses all...I just have to be patient...I think Differin can work..I must give it more time though..and hey, for the most p
  14. I must say...I did use Proactiv before the use of Differin awhile ago...maybe 9 mo.-to a year back... Anyway..I do remember it WORKING....but now that I've started again, it seems to be failing...making my face worse actually........ Should I still use Proactiv though???? Will it work..or fail as it is now? I can't get any pure BP gel...at least not in the current future...so what should I do?? 3 choices: Differin + Pill/Proactive/ or do Nothing.... Hmm..im stumped .
  15. Hi...Im Shane..a newbie here.. *waves* Anyway, I have a question for all of you concerning Proactiv...and my face in general. I, for quite some time, have always struggled with moderate (not severe) acne. Recently, I tried a cream called "Differin" in correlation with a pill swallowed through the mouth. (It was black and yellow...can't remember the name currently...." Anyway, this "acne-solution" really wasn't all that bad...just kind of slow working and made my face prone to the sun....
×